RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 4, Pages 632–635 (Mi mz9890)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

The Problem of the Number of Integer Points in Families of Anisotropically Expanding Domains, with Applications to Spectral Theory

Yu. A. Kordyukov, A. A. Yakovlev

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences, Ufa

Keywords: number of integer points, asymptotics, average remainder estimate, magnetic Schrödinger operator, spectral asymptotics, adiabatic limit

DOI: https://doi.org/10.4213/mzm9890

Full text: PDF file (320 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:4, 574–576

Bibliographic databases:

Received: 07.04.2012

Citation: Yu. A. Kordyukov, A. A. Yakovlev, “The Problem of the Number of Integer Points in Families of Anisotropically Expanding Domains, with Applications to Spectral Theory”, Mat. Zametki, 92:4 (2012), 632–635; Math. Notes, 92:4 (2012), 574–576

Citation in format AMSBIB
\Bibitem{KorYak12}
\by Yu.~A.~Kordyukov, A.~A.~Yakovlev
\paper The Problem of the Number of Integer Points in Families of Anisotropically Expanding Domains, with Applications to Spectral Theory
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 4
\pages 632--635
\mathnet{http://mi.mathnet.ru/mz9890}
\crossref{https://doi.org/10.4213/mzm9890}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201595}
\zmath{https://zbmath.org/?q=an:06123767}
\elib{http://elibrary.ru/item.asp?id=20731619}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 4
\pages 574--576
\crossref{https://doi.org/10.1134/S0001434612090295}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310228200029}
\elib{http://elibrary.ru/item.asp?id=20497652}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867968815}


Linking options:
  • http://mi.mathnet.ru/eng/mz9890
  • https://doi.org/10.4213/mzm9890
  • http://mi.mathnet.ru/eng/mz/v92/i4/p632

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kordyukov Yu.A., Yakovlev A.A., “on a Problem in Geometry of Numbers Arising in Spectral Theory”, Russ. J. Math. Phys., 22:4 (2015), 473–482  crossref  mathscinet  zmath  isi  scopus
    2. Kordyukov Yu.A., Yakovlev A.A., “the Number of Integer Points in a Family of Anisotropically Expanding Domains”, Mon.heft. Math., 178:1 (2015), 97–111  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:315
    Full text:88
    References:34
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020